# SDR IPXA2020092660638

- Difficulty date: September 10, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 121,881 hours, 20,457 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65B0785334
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 CORROSION ON CLIP (P/N:65B07853-34) ON RT WING OUTBOARD LEADING EDGE CAVITY RIB ASSY NEAR OLES 1509.95.  REPLACE NEW PART, IAW 747-400F SRM 51-40-02-0G, REV 89.00 AND BOEING DWG 65B07853 SH 3, REV A.
